A 19 year old male goes out with his friend on saturday night. They purchased few pills from guy standing at the street corner. At 4 am,he is brought to hospital emergency comatosed. His friend tolddoctor that he took 3 white pills with ''e" mark on them. What kind of poisoning occurs? 3 clinical features of this poisoning? Worst prognostic indicator? How will you treat dehydration?
I can answer part of this. As for poisoning? Who knows what substance this child took? Toxicology studies should be ordered stat to see what is in the blood stream. Dehydration would be treated with IV fluids. As far as three clinical features-there is not enough info here other than he is comatose. Is he breathing on his own? What is the cardiac status? What is pupillary response?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 2 answers
Posted 22 Dec 2013 • 1 answer
Posted 9 Nov 2014 • 2 answers
Organophosphate Poisoning - In 1988 I was filming a toxic waste burning ship called the Vulcanus in?
Posted 20 Jan 2015 • 1 answer
Posted 4 Jun 2015 • 1 answer